The Wellness Q&A with Elaine Moore

Welcome to the Wellness Q&A, where members can ask Elaine Moore health-related questions. Elaine Moore is a medical writer and retired clinical laboratory scientist with over 30 years experience in immunology. Because this is a question-and-answer forum, each post will receive one reply. For additional inquiries, a new thread will need to be started.

Lab results
Last Post 13 Jun 2017 04:03 PM by Elaine Moore. 1 Replies.
Printer Friendly
  •  
  •  
  •  
  •  
  •  
Sort:
PrevPrev NextNext
You are not authorized to post a reply.
Author Messages
KerullenUser is Offline New Member New Member Posts:
--
10 Jun 2017 11:32 AM
    Hi Elaine,
    Thank you very much for your response. I am very grateful to you for your help. As we discussed earlier this week please have a look on lab results that I did:

    My Family Physician's Tests

    May 19, 2017

    TSH 0.02 (Ref. range 0.32-5.04) mU/L
    T4 Free 19.6 (Ref. range 10.6-19.7) pmol/L
    T3 Free 6.97 (Ref. range 3.00-5.90) pmol/L

    May 24, 2017

    TSH 0.01 (Ref. range 0.32-5.04) mU/l
    T4 Free 21.0 (Ref. range 10.6-19.7) pmol/L
    T3 Free was cancelled.
    Thyroperoxidase Ab 10 (r.r. <35) IU/L
    Thyroglobulin Ab 98 (r.r. <40) IU/L
    Thyroglobulin 2.3 (r.r. <60) ug/L

    Endocrinologist's tests
    TSH Receptor Ab <0.9 (r.r. <1.8) IU/L

    On May 25, 2017 I start taking medications that I wrote you in the previous chat. On June 08, 2017 I went to Endo and told him all these symptoms that I wrote you. He decreased my Methimazole to 5mg, 1 pill a day and Propranalol 10mg, 1 pill 2 times a day. Today June 10, 2017 after decreasing meds I start feeling better but in the morning till noon I feel myself bad and dizzy. Could you please write your opinion on situations. Thank you in advance
    Elaine MooreUser is Offline Veteran Member Veteran Member Posts:2331
    --
    13 Jun 2017 04:03 PM
    Hi,

    Your labs are fairly borderline and I have to wonder if you do need the propranolol. It's typically only needed if the heart rate is high. You might want to stop somewhere and have your blood pressure and heart rate checked if you don't have a home monitor. While the 5 mg MMI dose is probably fine, it could be the beta blocker dose is still too high. You could even just take your heart rate after a 10 minute rest to make sure it's not falling below 60 bpm.
    best, elaine
    You are not authorized to post a reply.




    ELAINE-MOORE.COM
    Elaine Moore Graves' Disease and Autoimmune Disease Education 

    Copyrighted by Elaine Moore © 2008-2017 All Rights Reserved. All writing and images copyrighted. Last updated: April 28, 2017
    Copyright Notices and Disclaimer